A fixed domain method for diffusion with a moving boundary

Morland, L. W. (1982) A fixed domain method for diffusion with a moving boundary. Journal of Engineering Mathematics, 16 (3). pp. 259-269. ISSN 0022-0833

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 27 Mar 2015 13:12
Last Modified: 25 Jul 2018 10:40
URI: https://ueaeprints.uea.ac.uk/id/eprint/52930
DOI: 10.1007/BF00042720

Actions (login required)

View Item